# SDR SWIA201743184

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 2,401 hours, 1,249 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO FIRE  INDICATION ENROUTE.  DIVERTED.  MX INSPECTED IAW FIM, NO INDICATIONS OF HEAT SOURCE OR SMOKE. MX OPS CHECKED GOOD SMOKE SYSTEM. REMOVED AND REPLACED THE FIRE EXTINGUISHING PANEL IAW MM. OPS CHECKED GOOD.
